MAUDE Adverse Event Report: VDW GMBH EDDY; SYRINGE, PERIODONTIC, ENDODONTIC, IRRIGATING

VDW GMBH EDDY; SYRINGE, PERIODONTIC, ENDODONTIC, IRRIGATING
Catalog Number V041441000000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude injury or illness that would necessitate medical or surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that eddy irrigation tips broke during use.The outcome of this event is unknown as of this mdr.Further information requested.
 
Additional Manufacturer Narrative
Investigation results: no product was made available for investigation following two documented attempts for such.Dhr without fault.No further investigation.Root cause cannot be determined.No issues were detected during production of claimed lot.Production vdw batch # 464110 meets specifications.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.
 
Additional Manufacturer Narrative
The complaint investigation was reopened, as against previous information a product (one eddy tip) has been made available for investigation without further notice.Visual inspection: we received one eddy tip broken in two pieces.The eddy tip is broken at the tip.Measurement: broken part is available and measuring approx.4,82 mm, remaining active part measuring approx.23,18 mm.Total of active part is complete, measuring 28 mm (measured with measuring gauge mitutoyo pm# 1749 valid till 5/2026).No part of the eddy tip is missing.Injection tool cavity is #2.The active part is melted at the tip (broken tip due to thermal effect).No unused product was received for investigation.Dhr review for the claimed lot 464110 was performed (no dhr issue was detected.The final root cause cannot be determined.Correlation between adverse event and the involved medical devices.The important information of adverse event is incomplete or unavailable, and the cause of adverse events of medical devices cannot be determined.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.

Brand Name
EDDY
Common Device Name
SYRINGE, PERIODONTIC, ENDODONTIC, IRRIGATING
Manufacturer (Section D)
VDW GMBH
bayerwaldstrasse 15
munich bayern 81737
GM  81737
Manufacturer (Section G)
VDW GMBH
bayerwaldstrasse 15
munich bayern 81737
GM   81737
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22195938
Report Number9611053-2025-00088
Device Sequence Number8837593
Product Code EIC
UDI-Device Identifier07640159160090
UDI-Public07640159160090
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberV041441000000
Device Lot Number464110
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/19/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date09/22/2025
10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown